# SDR DALA2021070603744

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 66,336 hours, 24,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 RIGHT AFT DOOR KNUCKLE KNOCKER DOES NOT ARM. CORRECTIVE ACTION: LUBED KNUCKLE KNOCKER HINGE POINT. OPS NORM. REF B757 AMM 52-11. (7370772)
